# SDR 20010507CW014

- Difficulty date: March 7, 2001
- Submitted: May 7, 2001
- Operation: Air carrier
- Aircraft: N153GA
- Make and model: Beech 1900C
- Aircraft serial: UB34
- System (JASC): 5520 · Elevator Structure
- Part: Bracket
- Part number: 1016200113
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION DISCOVERED SIGNIFICANT CORROSION ON 2 RT ELEVATOR HINGE BRACKETS.
